Filtros : "MARCOS, EDUARDO NASCIMENTO" Limpar

Filtros



Refine with date range


  • Source: Communications in Algebra. Unidade: IME

    Subjects: TEORIA DOS GRAFOS, ÁLGEBRA LINEAR

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARCOS, Eduardo do Nascimento; MARTÍNEZ-VILLA, Roberto. The odd part of a N-Koszul algebra. Communications in Algebra, New York, v. 33, n. 1, p. 101-108, 2005. Disponível em: < https://doi.org/10.1081/AGB-200040910 > DOI: 10.1081/AGB-200040910.
    • APA

      Marcos, E. do N., & Martínez-Villa, R. (2005). The odd part of a N-Koszul algebra. Communications in Algebra, 33( 1), 101-108. doi:10.1081/AGB-200040910
    • NLM

      Marcos E do N, Martínez-Villa R. The odd part of a N-Koszul algebra [Internet]. Communications in Algebra. 2005 ; 33( 1): 101-108.Available from: https://doi.org/10.1081/AGB-200040910
    • Vancouver

      Marcos E do N, Martínez-Villa R. The odd part of a N-Koszul algebra [Internet]. Communications in Algebra. 2005 ; 33( 1): 101-108.Available from: https://doi.org/10.1081/AGB-200040910
  • Source: Archiv der Mathematik. Unidade: IME

    Assunto: ANÉIS E ÁLGEBRAS ASSOCIATIVOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GREEN, Edward L.; HARTMAN, G.; MARCOS, Eduardo do Nascimento; SOLBERG, Oyvinso. Resolutions over Koszul algebras. Archiv der Mathematik, Basel, v. 85, n. 2, p. 118-127, 2005. Disponível em: < https://doi.org/10.1007/s00013-005-1299-9 > DOI: 10.1007/s00013-005-1299-9.
    • APA

      Green, E. L., Hartman, G., Marcos, E. do N., & Solberg, O. (2005). Resolutions over Koszul algebras. Archiv der Mathematik, 85( 2), 118-127. doi:10.1007/s00013-005-1299-9
    • NLM

      Green EL, Hartman G, Marcos E do N, Solberg O. Resolutions over Koszul algebras [Internet]. Archiv der Mathematik. 2005 ; 85( 2): 118-127.Available from: https://doi.org/10.1007/s00013-005-1299-9
    • Vancouver

      Green EL, Hartman G, Marcos E do N, Solberg O. Resolutions over Koszul algebras [Internet]. Archiv der Mathematik. 2005 ; 85( 2): 118-127.Available from: https://doi.org/10.1007/s00013-005-1299-9
  • Source: Communications in Algebra. Unidade: IME

    Subjects: TEORIA DOS GRAFOS, ÁLGEBRA LINEAR

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARCOS, Eduardo do Nascimento; MARTÍNEZ-VILLA, Roberto. Corrigendum to: the odd part of a n-koszul algebra. Communications in Algebra, New York, v. 33, p. 3839-3840, 2005. Disponível em: < https://doi.org/10.1080/00927870500242975 > DOI: 10.1080/00927870500242975.
    • APA

      Marcos, E. do N., & Martínez-Villa, R. (2005). Corrigendum to: the odd part of a n-koszul algebra. Communications in Algebra, 33, 3839-3840. doi:10.1080/00927870500242975
    • NLM

      Marcos E do N, Martínez-Villa R. Corrigendum to: the odd part of a n-koszul algebra [Internet]. Communications in Algebra. 2005 ; 33 3839-3840.Available from: https://doi.org/10.1080/00927870500242975
    • Vancouver

      Marcos E do N, Martínez-Villa R. Corrigendum to: the odd part of a n-koszul algebra [Internet]. Communications in Algebra. 2005 ; 33 3839-3840.Available from: https://doi.org/10.1080/00927870500242975
  • Source: Journal of Algebra. Unidade: IME

    Assunto: TEORIA DA REPRESENTAÇÃO

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ASSEM, Ibrahim; CASTONGUAY, Diane; MARCOS, Eduardo do Nascimento; TREPODE, Sonia Elisabet. Strongly simply connected schurian algebras and multiplicative bases. Journal of Algebra, San Diego, v. 283, n. 1, p. 161-189, 2005. Disponível em: < https://doi.org/10.1016/j.jalgebra.2004.08.020 > DOI: 10.1016/j.jalgebra.2004.08.020.
    • APA

      Assem, I., Castonguay, D., Marcos, E. do N., & Trepode, S. E. (2005). Strongly simply connected schurian algebras and multiplicative bases. Journal of Algebra, 283( 1), 161-189. doi:10.1016/j.jalgebra.2004.08.020
    • NLM

      Assem I, Castonguay D, Marcos E do N, Trepode SE. Strongly simply connected schurian algebras and multiplicative bases [Internet]. Journal of Algebra. 2005 ; 283( 1): 161-189.Available from: https://doi.org/10.1016/j.jalgebra.2004.08.020
    • Vancouver

      Assem I, Castonguay D, Marcos E do N, Trepode SE. Strongly simply connected schurian algebras and multiplicative bases [Internet]. Journal of Algebra. 2005 ; 283( 1): 161-189.Available from: https://doi.org/10.1016/j.jalgebra.2004.08.020
  • Source: Communications in Algebra. Unidade: IME

    Assunto: TEORIA DA REPRESENTAÇÃO

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GREEN, Edward L.; MARCOS, Eduardo do Nascimento. delta-Koszul algebras. Communications in Algebra, Philadelphia, v. 33, n. 6, p. 1753-1764, 2005.
    • APA

      Green, E. L., & Marcos, E. do N. (2005). delta-Koszul algebras. Communications in Algebra, 33( 6), 1753-1764.
    • NLM

      Green EL, Marcos E do N. delta-Koszul algebras. Communications in Algebra. 2005 ; 33( 6): 1753-1764.
    • Vancouver

      Green EL, Marcos E do N. delta-Koszul algebras. Communications in Algebra. 2005 ; 33( 6): 1753-1764.
  • Source: Communications in Algebra. Unidade: IME

    Assunto: TEORIA DA REPRESENTAÇÃO

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARCOS, Eduardo do Nascimento; MENDOZA, Octavio; SÁENZ, Corina. Stratifying systems via relative projective modules. Communications in Algebra, Philadelphia, v. 33, n. 5, p. 1559-1573, 2005. Disponível em: < https://doi.org/10.1081/AGB-200061045 > DOI: 10.1081/AGB-200061045.
    • APA

      Marcos, E. do N., Mendoza, O., & Sáenz, C. (2005). Stratifying systems via relative projective modules. Communications in Algebra, 33( 5), 1559-1573. doi:10.1081/AGB-200061045
    • NLM

      Marcos E do N, Mendoza O, Sáenz C. Stratifying systems via relative projective modules [Internet]. Communications in Algebra. 2005 ; 33( 5): 1559-1573.Available from: https://doi.org/10.1081/AGB-200061045
    • Vancouver

      Marcos E do N, Mendoza O, Sáenz C. Stratifying systems via relative projective modules [Internet]. Communications in Algebra. 2005 ; 33( 5): 1559-1573.Available from: https://doi.org/10.1081/AGB-200061045
  • Unidade: IME

    Assunto: ANÉIS E ÁLGEBRAS ASSOCIATIVOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GREEN, Edward L.; MARCOS, Eduardo do Nascimento. 'delta'Koszul algebras. [S.l: s.n.], 2004.
    • APA

      Green, E. L., & Marcos, E. do N. (2004). 'delta'Koszul algebras. São Paulo: IME-USP.
    • NLM

      Green EL, Marcos E do N. 'delta'Koszul algebras. 2004 ;
    • Vancouver

      Green EL, Marcos E do N. 'delta'Koszul algebras. 2004 ;
  • Unidade: IME

    Assunto: TEORIA DA REPRESENTAÇÃO

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HERNÁNDEZ ADVÍNCULA, José Fidel; MARCOS, Eduardo do Nascimento. Stratifications of algebras with radical square zero. [S.l: s.n.], 2004.
    • APA

      Hernández Advíncula, J. F., & Marcos, E. do N. (2004). Stratifications of algebras with radical square zero. São Paulo: IME-USP.
    • NLM

      Hernández Advíncula JF, Marcos E do N. Stratifications of algebras with radical square zero. 2004 ;
    • Vancouver

      Hernández Advíncula JF, Marcos E do N. Stratifications of algebras with radical square zero. 2004 ;
  • Source: Journal of Algebra. Unidade: IME

    Assunto: TEORIA DA REPRESENTAÇÃO

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ASSEM, Ibrahim; CASTONGUAY, Diane; MARCOS, Eduardo do Nascimento; TREPODE, Sonia Elisabet. Strongly simply connected schurian algebras and multiplicative bases. Journal of Algebra[S.l.], v. 283, n. 1, p. 161-189, 2004. Disponível em: < https://doi.org/10.1016/j.jalgebra.2004.08.020 > DOI: 10.1016/j.jalgebra.2004.08.020.
    • APA

      Assem, I., Castonguay, D., Marcos, E. do N., & Trepode, S. E. (2004). Strongly simply connected schurian algebras and multiplicative bases. Journal of Algebra, 283( 1), 161-189. doi:10.1016/j.jalgebra.2004.08.020
    • NLM

      Assem I, Castonguay D, Marcos E do N, Trepode SE. Strongly simply connected schurian algebras and multiplicative bases [Internet]. Journal of Algebra. 2004 ; 283( 1): 161-189.Available from: https://doi.org/10.1016/j.jalgebra.2004.08.020
    • Vancouver

      Assem I, Castonguay D, Marcos E do N, Trepode SE. Strongly simply connected schurian algebras and multiplicative bases [Internet]. Journal of Algebra. 2004 ; 283( 1): 161-189.Available from: https://doi.org/10.1016/j.jalgebra.2004.08.020
  • Unidade: IME

    Assunto: TEORIA DA REPRESENTAÇÃO

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ASSEM, Ibrahim; CASTONGUAY, Diane; MARCOS, Eduardo do Nascimento; TREPODE, Sonia Elisabet. Strongly simply connected schurian algebras and multiplicative bases. [S.l: s.n.], 2004.
    • APA

      Assem, I., Castonguay, D., Marcos, E. do N., & Trepode, S. E. (2004). Strongly simply connected schurian algebras and multiplicative bases. São Paulo: IME-USP.
    • NLM

      Assem I, Castonguay D, Marcos E do N, Trepode SE. Strongly simply connected schurian algebras and multiplicative bases. 2004 ;
    • Vancouver

      Assem I, Castonguay D, Marcos E do N, Trepode SE. Strongly simply connected schurian algebras and multiplicative bases. 2004 ;
  • Source: Journal of Pure and Applied Algebra. Unidade: IME

    Assunto: ANÉIS E ÁLGEBRAS NÃO ASSOCIATIVOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GREEN, Edward L.; MARCOS, Eduardo do Nascimento; MARTÍNEZ-VILLA, Roberto; ZHANG, Pu. D-Koszul algebras. Journal of Pure and Applied Algebra[S.l.], v. 193, n. 1-3, p. 141-162, 2004. Disponível em: < https://doi.org/10.1007/s00013-003-4793-y > DOI: 10.1007/s00013-003-4793-y.
    • APA

      Green, E. L., Marcos, E. do N., Martínez-Villa, R., & Zhang, P. (2004). D-Koszul algebras. Journal of Pure and Applied Algebra, 193( 1-3), 141-162. doi:10.1007/s00013-003-4793-y
    • NLM

      Green EL, Marcos E do N, Martínez-Villa R, Zhang P. D-Koszul algebras [Internet]. Journal of Pure and Applied Algebra. 2004 ; 193( 1-3): 141-162.Available from: https://doi.org/10.1007/s00013-003-4793-y
    • Vancouver

      Green EL, Marcos E do N, Martínez-Villa R, Zhang P. D-Koszul algebras [Internet]. Journal of Pure and Applied Algebra. 2004 ; 193( 1-3): 141-162.Available from: https://doi.org/10.1007/s00013-003-4793-y
  • Source: Journal of Algebra. Unidade: IME

    Assunto: TEORIA DA REPRESENTAÇÃO

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARCOS, Eduardo do Nascimento; MENDOZA, Octavio; SÁENZ, Corina. Stratifying systems via relative simple modules. Journal of Algebra[S.l.], v. 280, n. 2, p. 472-487, 2004. DOI: 10.1016/j.jalgebra.2004.06.018.
    • APA

      Marcos, E. do N., Mendoza, O., & Sáenz, C. (2004). Stratifying systems via relative simple modules. Journal of Algebra, 280( 2), 472-487. doi:10.1016/j.jalgebra.2004.06.018
    • NLM

      Marcos E do N, Mendoza O, Sáenz C. Stratifying systems via relative simple modules. Journal of Algebra. 2004 ; 280( 2): 472-487.
    • Vancouver

      Marcos E do N, Mendoza O, Sáenz C. Stratifying systems via relative simple modules. Journal of Algebra. 2004 ; 280( 2): 472-487.
  • Unidade: IME

    Assunto: TEORIA DA REPRESENTAÇÃO

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HERNÁNDEZ ADVÍNCULA, José Fidel; MARCOS, Eduardo do Nascimento. Algebras which are standardly stratified in all orders. [S.l: s.n.], 2004.
    • APA

      Hernández Advíncula, J. F., & Marcos, E. do N. (2004). Algebras which are standardly stratified in all orders. São Paulo: IME-USP.
    • NLM

      Hernández Advíncula JF, Marcos E do N. Algebras which are standardly stratified in all orders. 2004 ;
    • Vancouver

      Hernández Advíncula JF, Marcos E do N. Algebras which are standardly stratified in all orders. 2004 ;
  • Source: Communications in Algebra. Unidade: IME

    Assunto: TEORIA DA REPRESENTAÇÃO

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BEKKERT, Viktor; MARCOS, Eduardo do Nascimento; MERKLEN GOLDSCHMIDT, Héctor Alfredo. Indecomposables in derived categories of skewed-gentle algebras. Communications in Algebra[S.l.], v. 31, n. 6, p. 2615-2654, 2003. Disponível em: < https://doi.org/10.1081/AGB-120021885 > DOI: 10.1081/AGB-120021885.
    • APA

      Bekkert, V., Marcos, E. do N., & Merklen Goldschmidt, H. A. (2003). Indecomposables in derived categories of skewed-gentle algebras. Communications in Algebra, 31( 6), 2615-2654. doi:10.1081/AGB-120021885
    • NLM

      Bekkert V, Marcos E do N, Merklen Goldschmidt HA. Indecomposables in derived categories of skewed-gentle algebras [Internet]. Communications in Algebra. 2003 ; 31( 6): 2615-2654.Available from: https://doi.org/10.1081/AGB-120021885
    • Vancouver

      Bekkert V, Marcos E do N, Merklen Goldschmidt HA. Indecomposables in derived categories of skewed-gentle algebras [Internet]. Communications in Algebra. 2003 ; 31( 6): 2615-2654.Available from: https://doi.org/10.1081/AGB-120021885
  • Source: Glasgow Mathematical Journal. Unidade: IME

    Assunto: COHOMOLOGIA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CIBILS, Claude; MARCOS, Eduardo do Nascimento; REDONDO, Maria Julia; SOLOTAR, Andrea. Cohomology of split algebras and of trivial extensions. Glasgow Mathematical Journal[S.l.], v. 45, p. 21-40, 2003. Disponível em: < https://doi.org/10.1017/S0017089502008959 > DOI: 10.1017/S0017089502008959.
    • APA

      Cibils, C., Marcos, E. do N., Redondo, M. J., & Solotar, A. (2003). Cohomology of split algebras and of trivial extensions. Glasgow Mathematical Journal, 45, 21-40. doi:10.1017/S0017089502008959
    • NLM

      Cibils C, Marcos E do N, Redondo MJ, Solotar A. Cohomology of split algebras and of trivial extensions [Internet]. Glasgow Mathematical Journal. 2003 ; 45 21-40.Available from: https://doi.org/10.1017/S0017089502008959
    • Vancouver

      Cibils C, Marcos E do N, Redondo MJ, Solotar A. Cohomology of split algebras and of trivial extensions [Internet]. Glasgow Mathematical Journal. 2003 ; 45 21-40.Available from: https://doi.org/10.1017/S0017089502008959
  • Unidade: IME

    Assunto: ANÉIS DE GRUPOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARCOS, Eduardo do Nascimento; MARTÍNEZ-VILLA, Roberto; MARTINS, Maria Izabel Ramalho. Hochschild cohomology of skew group rings and invariants. [S.l: s.n.], 2003.
    • APA

      Marcos, E. do N., Martínez-Villa, R., & Martins, M. I. R. (2003). Hochschild cohomology of skew group rings and invariants. São Paulo: IME-USP.
    • NLM

      Marcos E do N, Martínez-Villa R, Martins MIR. Hochschild cohomology of skew group rings and invariants. 2003 ;
    • Vancouver

      Marcos E do N, Martínez-Villa R, Martins MIR. Hochschild cohomology of skew group rings and invariants. 2003 ;
  • Source: Communications in Algebra. Unidade: IME

    Assunto: TEORIA DA REPRESENTAÇÃO

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GREEN, Edward L.; MARCOS, Eduardo do Nascimento; SNASHALL, Nicole. The Hochschild cohomology ring of a one point extension. Communications in Algebra[S.l.], v. 31, n. 1, p. 357-379, 2003. Disponível em: < https://doi.org/10.1081/AGB-120016764 > DOI: 10.1081/AGB-120016764.
    • APA

      Green, E. L., Marcos, E. do N., & Snashall, N. (2003). The Hochschild cohomology ring of a one point extension. Communications in Algebra, 31( 1), 357-379. doi:10.1081/AGB-120016764
    • NLM

      Green EL, Marcos E do N, Snashall N. The Hochschild cohomology ring of a one point extension [Internet]. Communications in Algebra. 2003 ; 31( 1): 357-379.Available from: https://doi.org/10.1081/AGB-120016764
    • Vancouver

      Green EL, Marcos E do N, Snashall N. The Hochschild cohomology ring of a one point extension [Internet]. Communications in Algebra. 2003 ; 31( 1): 357-379.Available from: https://doi.org/10.1081/AGB-120016764
  • Unidade: IME

    Assunto: TEORIA DAS CATEGORIAS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CIBILS, Claude; MARCOS, Eduardo do Nascimento. Skew category, Galois covering and smash product of a category over a ring. [S.l: s.n.], 2003.
    • APA

      Cibils, C., & Marcos, E. do N. (2003). Skew category, Galois covering and smash product of a category over a ring. São Paulo: IME-USP.
    • NLM

      Cibils C, Marcos E do N. Skew category, Galois covering and smash product of a category over a ring. 2003 ;
    • Vancouver

      Cibils C, Marcos E do N. Skew category, Galois covering and smash product of a category over a ring. 2003 ;
  • Unidade: IME

    Assunto: TEORIA DA REPRESENTAÇÃO

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ASSEM, Ibrahim; CASTONGUAY, Diane; MARCOS, Eduardo do Nascimento; TREPODE, Sonia Elisabet. Quotients of incidence algebras and the Euler characteristic. [S.l: s.n.], 2003.
    • APA

      Assem, I., Castonguay, D., Marcos, E. do N., & Trepode, S. E. (2003). Quotients of incidence algebras and the Euler characteristic. São Paulo: IME-USP.
    • NLM

      Assem I, Castonguay D, Marcos E do N, Trepode SE. Quotients of incidence algebras and the Euler characteristic. 2003 ;
    • Vancouver

      Assem I, Castonguay D, Marcos E do N, Trepode SE. Quotients of incidence algebras and the Euler characteristic. 2003 ;
  • Source: Communications in Algebra. Unidade: IME

    Assunto: TEORIA DA REPRESENTAÇÃO

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GREEN, Edward L.; MARCOS, Eduardo do Nascimento; ZHANG, Pu. Koszul modules and modules with linear presentations. Communications in Algebra[S.l.], v. 31, n. 6, p. 2745-2770, 2003. Disponível em: < https://doi.org/10.1081/AGB-120021891 > DOI: 10.1081/AGB-120021891.
    • APA

      Green, E. L., Marcos, E. do N., & Zhang, P. (2003). Koszul modules and modules with linear presentations. Communications in Algebra, 31( 6), 2745-2770. doi:10.1081/AGB-120021891
    • NLM

      Green EL, Marcos E do N, Zhang P. Koszul modules and modules with linear presentations [Internet]. Communications in Algebra. 2003 ; 31( 6): 2745-2770.Available from: https://doi.org/10.1081/AGB-120021891
    • Vancouver

      Green EL, Marcos E do N, Zhang P. Koszul modules and modules with linear presentations [Internet]. Communications in Algebra. 2003 ; 31( 6): 2745-2770.Available from: https://doi.org/10.1081/AGB-120021891

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021